Side effected

By AMDKilla - 18/09/2023 15:00 - United Kingdom - Norwich

Today, I was diagnosed with a chest infection and given antibiotics to take. One of the side effects of the antibiotics is diarrhea. I haven't coughed once throughout the infection, but I sneezed just as I was ready to go out to the shops and now I need fresh underwear. FML
I agree, your life sucks 673
You deserved it 91

Same thing different taste

Top comments

Welp, at least it was *before* you left the house. That's no small comfort to take from it.

Never trust a sneeze when you're sick or a fart if you're older than 30 LMAO 🤣

Comments

Never trust a sneeze when you're sick or a fart if you're older than 30 LMAO 🤣

Welp, at least it was *before* you left the house. That's no small comfort to take from it.

If you have an infection of any kind, you shouldn't be going out in public in the first place, especially just to shop. That's how that crap (pardon the pun) spreads.

ODBeefalo 10

after about half way through the meds you will generally be safe to be around others... but you should be eating things that balance the bacteria in the gut. yogurt etc. to help prevent this sort of thing. your doctor should have told you about that part.